In this paper, we present the fractional order model (FOM) for the spread of the PWD. We show that this model possesses non-negative solutions as desired in any population dynamics. We compute the basic reproduction number R0 and illustrate the equilibrium points (EPs) as well as their stability of this model. We apply The Natural-Adomian decomposition method (N-ADM) and fractional Euler method (FEM) to solve this model. The results are compared with those obtained by classical Rung-Kutta (RK4) method in the case of integer order.
Digital Object Identifier (DOI)
M. A. El-Sayed, A.; Z. Rida, S.; and A. Gaber, Y.
"On the Stability Analysis and Solutions of Fractional Order Pine Wilt Disease Model,"
Applied Mathematics & Information Sciences: Vol. 14
, Article 20.
Available at: https://dc.naturalspublishing.com/amis/vol14/iss6/20